# SDR USAA2012012300030

- Difficulty date: January 22, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N455UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 56,137 hours, 37,007 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE FLASHLIGHT MOUNTED IN BULKHEAD AT AIRCRAFT ENTRY NOT FLASHING AND STRAPS BROKEN.  MAINTENANCE REPLACED FORWARD ENTRY BULKHEAD EMERGENCY FLASHLIGHT BATTERY PACK AND SAFETY STRAPS.  OPS CHECK NORMAL.
